# SDR SWAA2023052430178

- Difficulty date: April 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 19,946 hours, 9,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT TRANSITION ANGLE HAS SURFACE CORROSION ON THE TOP AND BOTTOM BETWEEN STA767-794.<[01] BLENDED MULTIPLE CORROSION SPOTS ON R/H TRANSITION SHIELD FROM STA. 767 TO STA. 794; RBL 20? PER SRM 51-01-02. DEEPEST AMOUNT OF MATERIAL REMOVED WAS .015?; REMAINING THICKNESS IS .035?. DAMAGE REMOVAL IS OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED SHIELD FOR REPLACEMENT PER SRM 51-40-02.;[02] VERIFIED DAMAGE REMOVAL IN CORRECTIVE ACTION #1 IS OUT OF LIMITS. INSPECTION C/W.;[03] DRILLED UP NEW SHIELD PER SRM 51-40-05 AND INSTALLED NEW SHIELD (146A8127U12) IN AFT CARGO R/H AT STA 767-794 IAW SRM 51-40-02.;[04] VERIFIED THE DRILL UP NEW SHIELD PER SRM 51-40-05 AND INSTALLATION OF NEW SHIELD (146A8127U12) IN AFT CARGO R/H AT STA 767-794 IAW SRM 51-40-02.
